# SDR UALA2011030201018

- Difficulty date: February 28, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Ball Lock
- Part number: 608785
- Condition: Faulty
- Location: Evac Slide
- Component: Evac Slide, Aircruisers
- Component part number: D31865109
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE MR25621-050 RECEIVED IN PACKED CONDITION.  UPON CHECKING THE BALL LOCKS ON THE ENCLOSURE ASSY, FOUND ONE BALL LOCK (P/N 60878-5) INOPERATIVE.  FOUND FOAM IN SUPPLY LINE IN FITTING AT BALL LOCK (SUSPECT MARINE TEX FOAM FROM ORIGINAL MFG).  FOUND CHECK VALVE HOUSING BROKEN OFF ENCLOSURE.
